# SDR VTZA990130

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7441 - IAD-ORF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NOSE GEAR RED WARNING LIGHT STAYED ON IN TRANSIT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED NOSE STRUT.  MAINTENANCE PERFORMED GEAR SWING.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
